# SDR AUS20020032

- Difficulty date: January 17, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Control Unit
- Part number: 241106000M101
- Condition: Faulty
- Location: Vibration Signal
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE VIBRATION SIGNAL CONTROL UNIT SUSPECT FAULTY.
